# SDR SCNA05010

- Difficulty date: November 5, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED R1 DOOR SLIDE FELL OUT OF SLIDE CASE, DOOR WAS DISARMED.  MAINTENANCE INSTALLED R1 DOOR ESCAPE SLIDE PACK AND COVER PER TASK 25-66-01-400-801 RII ACCOMPLISHED 2083126.
